# SDR DHL2005782562

- Difficulty date: March 22, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LE SLAT EXTERNAL SKIN HAS DENT WS 684.3 (AREA MARKED).  DENT AT WS 684.3 ON NR 2 SLAT SKIN OUT OF LIMITS A.9/Y.032=28.1 IAW B727 SRM 57-50-1 FIG 1.  CUT OUT DAMAGE AREA SIZE 1" BY 1" IAW B727 SRM 57-50-1.  FABRICATED DOUBLER REPAIR USING 2024T3 .080 PO NR 9002012 DIM 6" BY 5" IAW B727 SRM 57-50-3 FIG 1.  ALODINED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER AT WS 684.3 #2 SLAT OUTER SKIN IAW B727 57-50-3 FIG 1
